# SDR SWAA2013042415140

- Difficulty date: April 19, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,206 hours, 54,547 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26601179
- Part serial: 6581
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT UPPER INBD T/E DELAMINATED.  REMOVED AND REPLACED NR 1 SLAT PER AMM.
